# SDR SWAA2016060652353

- Difficulty date: April 12, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PREVIOUS SHEAR TIE CORRODED AT BS 807, BETWEEN STRINGER 27R - 27L.  REPAIRED SHEAR TIE IAW EA.
